# SDR A8JA201302260015

- Difficulty date: February 26, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,601 hours, 14,415 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V3101D8
- Condition: Intermittent
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE,  AFTER FLIGHT CREW INITIATED CLIMBOUT AND RETRACTED LANDING GEAR, CREW OBSERVED ALL GREEN LIGHTS WERE EXTINGUISHED BUT THE RED HANDLE LIGHT (GEAR UNSAFE LIGHT) WAS ILLUMINATED.  CREW OPTED TO CYCLE GEAR ONCE MORE AND OBSERVED RED LIGHT EXTINGUISH MOMENTARILY, BUT WOULD ILLUMINATE AGAIN WITH THE GEAR UP.   CREW REPORTED HEARING POPPING SOUND WHILE GEAR WAS BEING RETRACTED.  ON ARRIVAL INTO AIRSPACE, CREW NOTIFIED APPROACH OF ISSUE AND FOLLOWED CHECKLIST FOR GEAR INDICATION FAILURE.  GEAR WAS MANUALLY EXTENDED IAW APPROVED CHECKLIST.  ACFT LANDED WITHOUT INCIDENT.  POST LANDING VISUAL INSPECTION REVEALED NO NOTICEABLE FAULTS OR FAILURES.   FOUND THROTTLE SWITCH TO BE INTERMITTENT.  REPLACED THROTTLE POSITION SWITCH WITH NEW PART.  OPS CHECK GOOD.
